# SDR CALA0000226

- Difficulty date: March 1, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N37882
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48027
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1060 - 1297
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND GILL-LINER SUPPORT FRAMES CRACKED IN AFT CARGO BAY AT STA 1060-1297, L24R TO L27R.  THE SUPPORTS WERE REMOVED AND REPLACED IAW SRM 51-10-4 AND 51-30-2.
